# SDR 9509399908

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION FROM NOSE WHEEL AREA ON GEAR RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR OPEN, SECURED DOOR.  AIRCRAFT RETURNED TO SERVICE.
